# SDR 1341092905

- Difficulty date: September 29, 2005
- Submitted: October 2, 2005
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 6,850 hours, 3,502 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Collapsed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG STRUT COLLAPSED WHILE WAITING TO DEPART.
